# SDR AALA20150227001

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 68,848 hours, 35,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, AFT DOOR FRAME WEB BETWEEN FS 1212 & 1220, FROM LONGERON 25 RT TO 26 RT.  REPAIRED WEB IAW SRM 51-30-05 & SRM 51-30-02.
